Alert archive / Nebraska / River Flood Warnings in 2012

River Flood Warning 1, NWS Hastings, NE

June 15, 2012Clay County, Nuckolls County, Nebraska

NWS Hastings, NE issued this river flood warning at Jun 15, 2012, 1:46 AM CDT for Clay County, Nuckolls County, Nebraska. It took effect at Jun 15, 2012, 5:05 AM CDT. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Jun 15, 2012, 1:46 AM CDT (06:46 UTC)
In effect from
Jun 15, 2012, 5:05 AM CDT
Expired
Jun 15, 2012, 3:21 PM CDT
In force
10 hr
Issued by
NWS Hastings, NE
Flood severity
Minor

Counties Clay County, NE, Nuckolls County, NE

The radar

The Grand Island radar (KUEX), 33 km from the middle of the area, began a volume at 06:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Little Blue River near Deweese (DWEN1). The gauge peaked at 9.59 ft at Jun 15, 2012, 5:00 AM CDT.

actionminormoderatemajor5101506/1506/16
Action stage
8 ft
Minor stage
10 ft
Moderate stage
16 ft
Major stage
17 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06883000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

389 
WGUS43 KGID 150646
FLWGID
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
146 AM CDT FRI JUN 15 2012

...THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN NEBRASKA... 

  LITTLE BLUE RIVER NEAR DEWEESE  AFFECTING CLAY AND NUCKOLLS 
  COUNTIES

NEC035-129-151846-
/O.NEW.KGID.FL.W.0001.120615T1005Z-120616T1410Z/
/DWEN1.1.ER.120615T1005Z.120615T1200Z.120615T2010Z.NO/
146 AM CDT FRI JUN 15 2012

THE NATIONAL WEATHER SERVICE IN HASTINGS...NE HAS ISSUED A 

* FLOOD WARNING FOR 
  THE LITTLE BLUE RIVER NEAR DEWEESE .
* FROM EARLY THIS MORNING TO SATURDAY MORNING.....
* AT  1:15 AM FRIDAY THE STAGE WAS 8.0 FEET. 
* FLOOD STAGE IS 10.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY THIS MORNING AND 
  CONTINUE TO RISE TO NEAR 11.0 FEET BY THIS MORNING. THE RIVER WILL 
  FALL BELOW FLOOD STAGE BY LATE THIS AFTERNOON.
* AT 10.0 FEET...WATER OVERFLOWS RURAL AGRICULTURAL LAND.

$$
2 follow-up statements
694 
WGUS83 KGID 151415
FLSGID
FLOOD STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
915 AM CDT FRI JUN 15 2012

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
NEBRASKA...
 
  LITTLE BLUE RIVER NEAR DEWEESE  AFFECTING CLAY AND NUCKOLLS COUNTIES
  

NEC035-129-160215-
/O.EXT.KGID.FL.W.0001.000000T0000Z-120616T1400Z/
/DWEN1.1.ER.120615T1718Z.120615T1800Z.120615T2000Z.NO/
915 AM CDT FRI JUN 15 2012

THE FLOOD WARNING CONTINUES FOR
  THE LITTLE BLUE RIVER NEAR DEWEESE .
* AT  8:15 AM FRIDAY THE STAGE WAS 9.4 FEET. 
* FLOOD STAGE IS 10.0 FEET. 
* MINOR FLOODING IS FORECAST. THE RIVER WILL REMAIN FAIRLY STEADY...RIGHT AROUND
FLOOD STAGE THROUGH THE REMAINDER OF THE MORNING AND THEN GRADUALLY FALL THROUGH
THE AFTERNOON HOURS.
* AT 10.0 FEET...WATER OVERFLOWS RURAL AGRICULTURAL LAND.

$$
980 
WGUS83 KGID 152021
FLSGID
FLOOD STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
321 PM CDT FRI JUN 15 2012

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
NEBRASKA...
 
  LITTLE BLUE RIVER NEAR DEWEESE  AFFECTING CLAY AND NUCKOLLS 
  COUNTIES

NEC035-129-152051-
/O.CAN.KGID.FL.W.0001.000000T0000Z-120616T1400Z/
/DWEN1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
321 PM CDT FRI JUN 15 2012

THE FLOOD WARNING IS CANCELLED FOR
  THE LITTLE BLUE RIVER NEAR DEWEESE .
* AT  2:15 PM FRIDAY THE STAGE WAS 7.9 FEET. 
* FLOOD STAGE IS 10.0 FEET. 
* FORECAST...THE RIVER CRESTED AT 9.7 FEET.  THE 
  RIVER WILL CONTINUE TO FALL THROUGH THE EVENING AND OVERNIGHT HOURS.
* AT 10.0 FEET...WATER OVERFLOWS RURAL AGRICULTURAL LAND.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before this river flood warning went out at Jun 15, 12:28 AM CDT, 1 hour 18 minutes earlier.

Area forecast discussion, Jun 15, 12:28 AM CDT, 1 hour 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HASTINGS NE
1228 AM CDT FRI JUN 15 2012

.AVIATION...06Z KGRI TAF. SHOWERS AND THUNDERSTORMS ARE EXPECTED
TO CONTINUE TO PUSH OUT OF THE REGION THIS EVENING...WITH CEILINGS
GRADUALLY INCREASING BEHIND THE SHOWERS. EXPECT WINDS TO REMAIN
LIGHT AND VARIABLE THROUGH THE OVERNIGHT HOURS...BEFORE INCREASING
TO NEAR 10 KTS DURING THE DAY. TOWARDS THE END OF THE
PERIOD...ANOTHER CHANCES FOR SHOWERS AND THUNDERSTORMS REMAINS
POSSIBLE...BUT DECIDED TO HANDLE THIS WITH A VCTS AND CB GROUP FOR
NOW AS TIMING AND PLACEMENT REMAIN A BIT UNCERTAIN.

&&

.PREV DISCUSSION... /ISSUED 1011 PM CDT THU JUN 14 2012/

UPDATE...THUNDERSTORMS CONTINUE ACROSS MUCH OF THE AREA BUT HAVE
SETTLED DOWN AND SHOULD NO LONGER BE SEVERE. A STRONG STORM MAY BE
POSSIBLE FOR A TIME. THE SHOWERS AND THUNDERSTORMS SHOULD
GRADUALLY DIMINISH OVERNIGHT. HAVE CANCELLED THE WATCH.

PREV DISCUSSION... /ISSUED 358 PM CDT THU JUN 14 2012/

SHORT TERM...TONIGHT THROUGH FRIDAY AFTERNOON. THE BIG WEATHER
STORY WILL BE THE POTENTIAL FOR SEVERE THUNDERSTORMS WITH HEAVY
RAINFALL LATER THIS AFTERNOON INTO TONIGHT.

THUNDERSTORMS WILL DEVELOP OVER THE FORECAST AREA THIS AFTERNOON AND
EVENING IN THE VICINITY OF A SFC COLD FRONT. THIS IS ONE OF THE
BETTER CHANCES WE HAVE SEEN FOR WIDESPREAD APPRECIABLE PRECIPITATION
IN QUITE SOME TIME. MOISTURE CONVERGENCE WILL CONTINUE TO INCREASE
ALONG THE SFC BOUNDARY THIS AFTERNOON. THIS IS A HIGH
INSTABILITY...LOW SHEAR ENVIRONMENT WITH MLCAPE VALUES OF OVER 4500
J/KG BUT 0-6KM BULK SHEAR VALUES OF LESS THAN 25 KTS. THE UPPER
LEVEL STEERING WINDS ARE WEAK AND STORM MOTION SHOULD BE FAIRLY
SLOW. IN ADDITION...THUNDERSTORMS MAY TRAIN OVER THE SAME AREAS WITH
THE COMBINATION OF SLOW MOVEMENT AND TRAINING STORMS INCREASING
THE POTENTIAL FOR LOCALIZED HEAVY RAINFALL AND FLASH FLOODING.
GIVEN THE LACK OF SHEAR...THUNDERSTORMS WILL QUICKLY BECOME
OUTFLOW DOMINATE WITH NEW THUNDERSTORMS FORMING ALONG INTERACTING
COLD POOLS. THEREFORE...THE ENVIRONMENT SUPPORTS MULTI CELL
CLUSTERS OF THESE LARGELY OUTFLOW DOMINATE THUNDERSTORMS. THESE
THUNDERSTORMS WILL GENERALLY MOVE TOWARDS THE EAST WITH
THUNDERSTORM COMPLEXES TURNING MORE SOUTHEAST WITH TIME. THE HIGH
INSTABILITY WILL ALLOW FOR THE POSSIBILITY OF LARGE HAIL DESPITE
THE RELATIVELY WEAK SHEAR. HIGH WINDS WILL ALSO BE POSSIBLE WITH
THESE THUNDERSTORMS AS THEIR PRECIPITATION CORES DESCEND.

FRIDAY...CONFIDENCE IN RAIN CHANCES DURING THE DAY ON FRIDAY IS
FAIRLY LOW AND MAY DEPEND ON HOW EVERYTHING EVOLVES OVER THE NEXT
SEVERAL HOURS. OUTFLOW BOUNDARIES PRODUCED BY THIS EVENINGS
CONVECTION WILL BE A KEY PLAYER IN THUNDERSTORM CHANCES ON FRIDAY.
FORECAST MODELS ARE SHOWING A WIDE VARIETY OF SOLUTIONS FOR FRIDAY
WITH MOST MODELS SHOWING MORE LOW END ISOLATED THUNDERSTORM
POTENTIAL. FOR NOW WILL CONTINUE TO GO WITH LOW END THUNDERSTORM
CHANCES IN THE FORECAST ON FRIDAY WITH BETTER CHANCES OF
THUNDERSTORMS RETURNING TO THE AREA FRIDAY NIGHT.

LONG TERM...FRIDAY NIGHT THROUGH THURSDAY. PRIMARY FORECAST
CONCERN REMAINS WITH THUNDERSTORM CHANCES DURING THE
PERIOD...ESPECIALLY FRIDAY NIGHT THROUGH SATURDAY NIGHT.

MODELS IN GOOD AGREEMENT AT THE START OF THE PERIOD FRIDAY
EVENING/OVERNIGHT SHOWING A MESSY SOUTHWEST PATTERN IN THE UPPER
LEVELS...WITH THE MAIN FEATURES BEING HIGH PRESSURE EXPANDED OVER
THE MIDWESTERN CONUS AND AN AREA OF LOW PRESSURE WHICH HAS DUG DOWN
INTO FAR SRN CA.  IN BETWEEN...EMBEDDED WAVES LOOK TO BE IN PLACE
ACROSS THE HIGH/CENTRAL PLAINS.  MAIN CHANGE TO THE FORECAST WAS TO
EXPAND THE HIGHER POPS IN PLACE ACROSS SC NEB SOUTH INTO NC
KS...WITH MODELS IN DECENT AGREEMENT SHOWING THUNDERSTORMS WHICH
INITIALLY DEVELOP TO OUR WEST MOVING IN OVERNIGHT WITH ONE OF THOSE
WEAK WAVES...BUT ALSO AIDED BY A SRLY 30-40KT LLJ NOSING INTO THE
CWA.  GOOD INSTABILITY REMAINS IN PLACE ACROSS THE REGION...AND
THERE CONTINUES TO BE CONCERN FOR SOME THUNDERSTORMS /DEEP LAYER
SHEAR IS STILL ON THE WEAK SIDE/ TO BE ON THE STRONG TO SEVERE SIDE.

DIDNT MAKE SIGNIFICANT CHANGES TO THE PRECIP FORECAST FOR
SATURDAY...WITH MODELS DIFFERENCES KEPT THEM IN THE LOW CHANCE
RANGE...WITH THE SLIGHTLY HIGHER POPS IN THE ERN/SRN AREAS.  DURING
THE MORNING HOURS...PRECIP CHANCES LOOK TO BE MAINLY TIED TO
LINGERING ACTIVITY ASSOCIATED WITH THE LLJ/UPPER LEVEL DISTURBANCE
CONTINUING TO SHIFT EAST.  IN THE MEANTIME...ANOTHER LOW PRESSURE
SYSTEM LOCATED OVER SC CANADA AND ASSOCIATED TROUGH AXIS EXTENDING
SOUTH IS EXPECTED TO BE PUSHING A SURFACE FRONT IN FROM THE N/NW.
CURRENT MODELS HAVE THE FRONT ABOUT HALFWAY THROUGH THE CWA BY
MIDDAY AND ON OUR SRN/SERN EDGE BY EVENING...BUT THAT TIMING COULD
BE AFFECTED BY ANY LINGERING ACTIVITY IN THE MORNING...SO CONFIDENCE
IS NOT THE HIGHEST.  SO LATE IN THE DAY AND INTO THE
EVENING/OVERNIGHT HOURS...THIS SFC BOUNDARY WILL SERVE AS A FOCUS FOR
THUNDERSTORMS...AGAIN AIDED BY THE DEVELOPING LLJ /WHICH LOOKS TO BE
MORE IN A SW-NE DIRECTION THAN FRIDAY/.  KEPT THE BETTER POPS FOR
SAT EVENING/NIGHT ACROSS FAR SRN NEB INTO NC KS.  INSTABILITY/SHEAR
PARAMETERS REMAIN FAIRLY SIMILAR...SO WILL CONTINUE TO BE THE CHANCE
FOR SOME STRONG/SEVERE THUNDERSTORMS.

DECIDED TO KEEP THE DRY FORECAST FOR SUNDAY GOING...THOUGH WILL HAVE
TO KEEP AN EYE ON THE ERN/SERN PORTIONS OF THE CWA.  UPPER LEVEL
FLOW ACROSS THE AREA REMAINS GENERALLY ZONAL...AND COULD BE SOME
LINGERING ACTIVITY FROM SATURDAY NIGHT.  MODELS SHOW THE WEAK SFC
BOUNDARY ACROSS THE AREA WASHING OUT AND MORE SOLID SRLY FLOW
SETTING UP AHEAD OF ANOTHER FRONT OFF TO THE WEST...AND EXPECT
BETTER PRECIP CHANCES TO SHIFT OFF TO THE E/NE OF THE CWA.

AS FAR AS TEMPERATURES GO THROUGH THE WEEKEND...ONLY MINOR
ADJUSTMENTS WERE MADE...WITH HIGHS SAT/SUN GENERALLY IN THE MID 80S
TO NEAR 90 AND LOWS IN THE 60S.

THE FORECAST SUNDAY NIGHT THROUGH MONDAY NIGHT REMAINS DRY...MODELS
NOT SHOWING ANY NOTABLE DISTURBANCES SHIFTING THROUGH THE UPPER
LEVEL FLOW.  THE PATTERN ACROSS THE REGION IS ZONAL...UNDER THE
INFLUENCE OF BROAD TROUGHING...A RESULT OF LOW PRESSURE LOCATED OVER
WRN/CENTRAL CANADA.  THINGS LOOK TO POTENTIALLY BECOME MORE
UNSETTLED DURING THE MIDWEEK PERIOD...AS THE PATTERN TRANSITIONS TO
MORE SOUTHWESTERLY FLOW WITH HIGH PRESSURE EXTENDING THROUGH THE
MIDWEST/INTO THE GREAT LAKES...WHILE A LOW PRESSURE SYSTEM STARTS TO
DIG SOUTH INTO THE PAC NW AND ROCKIES. A SURFACE BOUNDARY MAKES ITS
WAY INTO AT LEAST NORTHERN PORTIONS OF THE CWA /IF NOT
FURTHER/...HELPING PROVIDE A FOCUS FOR ACTIVITY.  AT THIS POINT THE
BETTER CHANCES FOR PRECIP LOOK TO COME DURING THE
WEDNESDAY/WEDNESDAY NIGHT TIME FRAME...BUT WITH IT BEING THIS FAR
OUT...NO DOUBT THAT TIMING WILL CHANGE...SO KEPT POPS LOW.  FORECAST
HIGHS ON MONDAY IN THE NEAR 90/MID 90S RANGE ARE EXPECTED TO
GRADUALLY TAPER DOWN THROUGH MIDWEEK...BASED ON THE ARRIVAL OF THAT
SURFACE FRONT.  CURRENTLY HAVE HIGHS FALLING INTO THE NEAR 80/LOW
80S BY THURSDAY.

AVIATION...12Z TAF. THE MAIN CONCERN WILL BE THUNDERSTORMS FOR
THIS AFTERNOON AND EVENING. A COLD FRONT WILL BE APPROACHING THE
KGRI TERMINAL AREA. ALONG THE FRONT THERE WILL BE A CHANCE FOR
THUNDERSTORMS MAINLY DURING THE AFTERNOON AND EVENING HOURS.

&&

.GID WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
KS...NONE.
&&
Hazardous weather outlook, Jun 14, 10:17 PM CDT, 3 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE HASTINGS NE
1017 PM CDT THU JUN 14 2012

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
151215-
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE-
SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK-
GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN-
WEBSTER-NUCKOLLS-THAYER-
1017 PM CDT THU JUN 14 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND
PORTIONS OF NORTH CENTRAL KANSAS.

.DAY ONE...OVERNIGHT.

ALTHOUGH THUNDERSTORMS REMAIN POSSIBLE OVERNIGHT ACROSS NORTH
CENTRAL KANSAS...AND IN SOUTH CENTRAL NEBRASKA MAINLY SOUTH OF
LINE FROM OSCEOLA...TO GRAND ISLAND...TO ALMA...THE THREAT FOR
WIDESPREAD SEVERE WEATHER HAS PASSED. HOWEVER...A FEW STORMS WITH
SMALL HAIL AND GUSTY WINDS TO AROUND 45 MPH CANNOT BE RULED OUT.

IN ADDITION...SMALL PORTIONS OF THE OUTLOOK AREA
SOUTH OF INTERSTATE 80 COULD EXPERIENCE CREEK AND LOWLAND FLOODING
OVERNIGHT FROM EARLIER HEAVY RAINFALL. THIS WOULD BE MOST LIKELY
IN PORTIONS OF CLAY...NUCKOLLS...EASTERN WEBSTER...SOUTHEASTERN
ADAMS AND SOUTHERN FURNAS COUNTIES.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

FRIDAY THROUGH SATURDAY NIGHT...THERE WILL BE CONTINUED
CHANCES FOR THUNDERSTORMS ACROSS THE OUTLOOK AREA. THE BEST CHANCES
FOR THUNDERSTORMS WILL COME DURING THE EVENING AND OVERNIGHT HOURS.
THE POTENTIAL FOR SOME THUNDERSTORMS TO BE ON THE STRONG TO SEVERE
SIDE REMAINS...WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY
HAZARDS.

TUESDAY THROUGH THURSDAY...THUNDERSTORM CHANCES WILL RETURN TO THE
OUTLOOK AREA.  WHILE IT IS TOO EARLY AT THIS POINT IN TIME TO
DETERMINE THE SPECIFIC DETAILS...THE POTENTIAL FOR A FEW STRONG
TO SEVERE THUNDERSTORMS CANNOT BE COMPLETELY RULED OUT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS UNLIKELY THROUGH THE OVERNIGHT HOURS.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
   HTTP://WWW.WEATHER.GOV/HASTINGS  (ALL LOWERCASE)

PFANNKUCH

In the hours before

Local storm report, Jun 14, 8:15 PM CDT, 5 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
815 PM CDT THU JUN 14 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0722 PM     HAIL             BURR OAK                39.87N 98.30W
06/14/2012  E0.75 INCH       JEWELL             KS   CO-OP OBSERVER

            MOSTLY PEA SIZED WITH A FEW PENNIES. ESTIMATED WIND GUST
            OF 50 MPH.

&&

SROSSI
Local storm report, Jun 14, 8:37 PM CDT, 5 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
837 PM CDT THU JUN 14 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0834 PM     TSTM WND GST     BELOIT AIRPORT          39.47N 98.13W
06/14/2012  E62 MPH          MITCHELL           KS   AWOS

&&

PFANNKUCH
Local storm report, Jun 14, 8:42 PM CDT, 5 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
842 PM CDT THU JUN 14 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0841 PM     HAIL             4 SW JEWELL             39.63N 98.20W
06/14/2012  E0.88 INCH       JEWELL             KS   TRAINED SPOTTER

&&

PFANNKUCH
Local storm report, Jun 14, 8:44 PM CDT, 5 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE HASTINGS NE
844 PM CDT THU JUN 14 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0447 PM     HAIL             WILSONVILLE             40.11N 100.11W
06/14/2012  E0.88 INCH       FURNAS             NE   CO-OP OBSERVER

0448 PM     HAIL             WILSONVILLE             40.11N 100.11W
06/14/2012  E1.00 INCH       FURNAS             NE   TRAINED SPOTTER

0451 PM     HAIL             HARVARD                 40.62N 98.10W
06/14/2012  E1.75 INCH       CLAY               NE   TRAINED SPOTTER

            GOLF BALL SIZED HAIL WITH HEAVY RAIN IN TOWN.

0457 PM     HAIL             WILSONVILLE             40.11N 100.11W
06/14/2012  E1.50 INCH       FURNAS             NE   CO-OP OBSERVER

            A FEW PING PONG BALL SIZE STONES

0510 PM     HAIL             4 S WILSONVILLE         40.05N 100.11W
06/14/2012  E1.00 INCH       FURNAS             NE   PUBLIC

            LASTED FOR ABOUT 15 MINUTES 510PM-525PM.

0510 PM     HAIL             CLAY CENTER             40.52N 98.05W
06/14/2012  E0.75 INCH       CLAY               NE   AIRPLANE PILOT

            DIME SIZED HAIL IN TOWN.

0514 PM     HAIL             4 S WILSONVILLE         40.05N 100.11W
06/14/2012  E1.00 INCH       FURNAS             NE   PUBLIC

0525 PM     HAIL             ORLEANS                 40.13N 99.45W
06/14/2012  E1.00 INCH       HARLAN             NE   TRAINED SPOTTER

0553 PM     HAIL             5 S HASTINGS            40.52N 98.39W
06/14/2012  E1.00 INCH       ADAMS              NE   PUBLIC

            HAIL UP TO QUARTER SIZE FOR THE LAST 10 MINUTES

0553 PM     HEAVY RAIN       WILSONVILLE             40.11N 100.11W
06/14/2012  M1.53 INCH       FURNAS             NE   CO-OP OBSERVER

            OBSERVER REPORTS 1.53 INCHES OF RAINFALL SINCE 4 PM.
            STILL RAINING LIGHTLY.

0553 PM     FLOOD            CLAY CENTER             40.52N 98.05W
06/14/2012                   CLAY               NE   COUNTY OFFICIAL

            MINOR FLOODING BRIEFLY RESULTED IN CLOSURE OF JOHNSON
            ROAD. ADDITIONAL MINOR FLOODING WAS ALSO REPORTED NEAR
            INTERSECTION OF HIGHWAY 6 AND ROAD X.

0557 PM     HAIL             4 SW BEAVER CITY        40.10N 99.88W
06/14/2012  E1.75 INCH       FURNAS             NE   STORM CHASER

            70MPH WIND WAS ALSO REPORTED ALONG WITH THE HAIL.

0603 PM     HAIL             9 SSW BEAVER CITY       40.02N 99.89W
06/14/2012  E1.75 INCH       FURNAS             NE   STORM CHASER

            70 MPH WIND GUSTS WERE ALSO REPORTED WITH THIS STORM

0607 PM     HAIL             GLENVIL                 40.50N 98.25W
06/14/2012  E1.00 INCH       CLAY               NE   TRAINED SPOTTER

            ALSO 45 MPH GUSTS

0610 PM     HAIL             6 SSE HASTINGS          40.51N 98.35W
06/14/2012  E1.50 INCH       ADAMS              NE   TRAINED SPOTTER

            PING PONG BALL SIZE HAIL AND ALSO GUSTS UP TO 60 MPH
            ALONG SHOWBOAT ROAD

0610 PM     HEAVY RAIN       4 S WILSONVILLE         40.05N 100.11W
06/14/2012  M2.40 INCH       FURNAS             NE   PUBLIC

0614 PM     HAIL             GLENVIL                 40.50N 98.25W
06/14/2012  E2.50 INCH       CLAY               NE   TRAINED SPOTTER

            TENNIS BALL SIZE

0627 PM     TSTM WND GST     5 SSE OXFORD            40.19N 99.60W
06/14/2012  E60.00 MPH       HARLAN             NE   FIRE DEPT/RESCUE

0630 PM     TSTM WND GST     EDGAR                   40.37N 97.97W
06/14/2012  E60.00 MPH       CLAY               NE   TRAINED SPOTTER

0632 PM     HAIL             DEWEESE                 40.35N 98.14W
06/14/2012  E1.00 INCH       CLAY               NE   LAW ENFORCEMENT

0632 PM     TSTM WND GST     LAWRENCE                40.29N 98.26W
06/14/2012  E70.00 MPH       NUCKOLLS           NE   FIRE DEPT/RESCUE

0635 PM     HAIL             6 ESE CLAY CENTER       40.49N 97.95W
06/14/2012  E0.75 INCH       CLAY               NE   CO-OP OBSERVER

            DIME SIZE HAIL STARTED AT 635 AND ONGOING PRESENTLY.
            ESTIMATED WIND GUST OF 50 MPH.

0636 PM     TSTM WND GST     PHILLIPSBURG AIRPORT    39.74N 99.32W
06/14/2012  M53.00 MPH       PHILLIPS           KS   AWOS

0648 PM     HAIL             9 N GUIDE ROCK          40.20N 98.33W
06/14/2012  E1.75 INCH       WEBSTER            NE   TRAINED SPOTTER

            WIND GUSTS ESTIMATED TO BE 60 MPH WITH GOLF BALL SIZED
            HAIL ONGOING ALONG WITH VERY HEAVY RAINFALL.

0648 PM     TSTM WND DMG     ORLEANS                 40.13N 99.45W
06/14/2012                   HARLAN             NE   LAW ENFORCEMENT

            THERE ARE TREES DOWN ALONG WITH POWER OUTAGES

0648 PM     TSTM WND GST     PHILLIPSBURG AIRPORT    39.74N 99.32W
06/14/2012  M62.00 MPH       PHILLIPS           KS   AWOS

0655 PM     TSTM WND DMG     ALMA                    40.10N 99.36W
06/14/2012                   HARLAN             NE   LAW ENFORCEMENT

            THERE ARE SEVERAL TREES DOWN DUE TO THUNDERSTORM WIND
            GUSTS

0705 PM     HAIL             HILDRETH                40.34N 99.05W
06/14/2012  E1.50 INCH       FRANKLIN           NE   FIRE DEPT/RESCUE

0720 PM     TSTM WND GST     4 S STOCKTON            39.38N 99.27W
06/14/2012  M63.00 MPH       ROOKS              KS   AWOS

            MEASURED GUST AT ROOKS CO AIRPORT

0720 PM     TSTM WND GST     4 S STOCKTON            39.38N 99.27W
06/14/2012  E63.00 MPH       ROOKS              KS   AWOS

            MEASURED GUST AT ROOKS COUNTY AIRPORT

0722 PM     HAIL             BRUNING                 40.34N 97.56W
06/14/2012  E1.25 INCH       THAYER             NE   TRAINED SPOTTER

            HAIL ONGOING.

0722 PM     HEAVY RAIN       BRUNING                 40.34N 97.56W
06/14/2012  M1.75 INCH       THAYER             NE   TRAINED SPOTTER

0722 PM     HAIL             BURR OAK                39.87N 98.30W
06/14/2012  E0.75 INCH       JEWELL             KS   CO-OP OBSERVER

            MOSTLY PEA SIZED WITH A FEW PENNIES. ESTIMATED WIND GUST
            OF 50 MPH.

0740 PM     TSTM WND GST     SMITH CENTER AIRPORT    39.76N 98.79W
06/14/2012  M58.00 MPH       SMITH              KS   AWOS

0740 PM     TSTM WND GST     3 NE CHESTER            40.04N 97.58W
06/14/2012  E60.00 MPH       THAYER             NE   PUBLIC

0750 PM     HEAVY RAIN       DEWEESE                 40.35N 98.14W
06/14/2012  E3.00 INCH       CLAY               NE   TRAINED SPOTTER

0754 PM     FLASH FLOOD      3 S FAIRFIELD           40.39N 98.10W
06/14/2012                   CLAY               NE   LAW ENFORCEMENT

            NUMEROUS COUNTY ROADS REPORTED TO BE UNDER WATER ACROSS
            SOUTHERN CLAY COUNTY...MAINLY SOUTH OF HIGHWAY 74. ACTUAL
            LSR LOCATION IS AN APPROXIMATION.

0834 PM     TSTM WND GST     BELOIT AIRPORT          39.47N 98.13W
06/14/2012  E62.00 MPH       MITCHELL           KS   AWOS

0841 PM     HAIL             4 SW JEWELL             39.63N 98.20W
06/14/2012  E0.88 INCH       JEWELL             KS   TRAINED SPOTTER

&&

PFANNKUCH
Local storm report, Jun 14, 9:04 PM CDT, 4 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
904 PM CDT THU JUN 14 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0903 PM     HEAVY RAIN       4 NE BURR OAK           39.90N 98.25W
06/14/2012  M2.85 INCH       JEWELL             KS   OTHER FEDERAL

            AUTOMATED USGS GAUGE ALONG WHITE ROCK CREEK

&&

PFANNKUCH
Local storm report, Jun 14, 11:09 PM CDT, 2 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1109 PM CDT THU JUN 14 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1055 PM     TSTM WND GST     HOLDREGE AIRPORT        40.45N 99.34W
06/14/2012  M53 MPH          PHELPS             NE   AWOS

            STRONG EASTERLY WINDS BEHIND DEPARTING RAINFALL.

&&

PFANNKUCH

The office that day

Everything else NWS Hastings, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 14, 7:06 PM CDTAreal Flood AdvisoryGIDFurnas12 hr
Jun 14, 7:10 PM CDTSevere Thunderstorm WarningGIDFillmore, Nuckolls, Thayer, Webster, York50 min
Jun 14, 7:16 PM CDTSpecial Weather StatementGIDMerrick44 min
Jun 14, 7:29 PM CDTSevere Thunderstorm WarningGIDAdams, Franklin, Kearney, Webster30 min
Jun 14, 7:54 PM CDTSevere Thunderstorm WarningGIDNuckolls, Thayer51 min
Jun 14, 8:07 PM CDTFlash Flood WarningGIDAdams, Clay, Nuckolls, Webster6 hr
Jun 14, 8:13 PM CDTSevere Thunderstorm WarningGIDNuckolls, Webster15 min
Jun 15, 1:45 AM CDTAreal Flood WarningGIDAdams, Clay, Nuckolls, Webster12 hr
Jun 15, 1:36 PM CDTAreal Flood WarningGIDClay, Nuckolls7 hr

Nearby

River Flood Warnings in Nebraska, 2012Every river flood warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.